# SDR HNAA2025102100709

- Difficulty date: September 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 45,920 hours, 42,992 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F069855 RH MLG BAY LOWER SKIN FWD OF MAIN SIDE BRACE AT SPAR II HAS CORROSION,  BLENDED AREA ON RH MLG BAY. DAMAGE ACCEPTED AS IS IAW ETD2025-145-928499 AND PIEDMONT EO1-05-25-0363.
